Title: Non-semi-regular quantum groups coming from number theory
Authors: Baaj, S ×
Skandalis, G
Vaes, Stefaan #
Issue Date: 2003
Publisher: Springer-verlag
Series Title: Communications in mathematical physics vol:235 issue:1 pages:139-167
Abstract: In this paper, we study C*-algebraic quantum groups obtained through the bicrossed product construction. Examples using groups of adeles are given and they provide the first examples of locally compact quantum groups which are not semi-regular: the crossed product of the quantum group acting on itself by translations does not contain any compact operator. We describe all corepresentations of these quantum groups and the associated universal C*-algebras. On the way, we provide several remarks on C*-algebraic properties of quantum groups and their actions.
ISSN: 0010-3616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
BSV.pdf Published 720KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science